# SDR 99ZZZX4311

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N405ER
- Make and model: Cessna 172R
- Aircraft serial: 17280285
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunction
- Location: Forward
- Part time: 2,001 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT 1,000 FEET, THE CREW EXPERIENCED A 1 TO 2 SECOND HESITATION.  A COMPLETE INSPECTION OF THE ENGINE, RELATED COMPONENTS AND SYSTEMS DID NOT DISCLOSE ANY ABNORMALITIES.
